# SDR AALA200800021

- Difficulty date: January 3, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT LEFT FORWARD DOOR INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT LEFT FORWARD DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
